# SDR ASAA0996584

- Difficulty date: September 5, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 26,489 hours, 10,360 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: 148A71005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF TAIL CONE DENTED.  REPAIRED DENT ON LT OF TAIL CONE.
